| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
12/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown; however was indicated as (b)(6) 2018.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) was explanted from the patient's left eye in a secondary procedure due to astigmatism.Patient started complaining after surgery.The replacement lens was a zct150 15.0 diopter lens.Patient is reported to be doing fine post explant.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 03/07/2019.Device returned to manufacturer: yes.Device evaluation: the lens was received inside a plastic vial.The product was visually inspected with the unaided eye revealing the lens was in pieces, possibly due to explant.Further evaluation not possible.The complaint event is not confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.